Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 1


Certain q-Integrals Involving the Generalized Hypergeometric and Basic Hypergeometric Functions

PP: 1-4
Javid Ahmad Ganie, Altaf Ahmad, Renu Jain,
The aim of this paper is to establish certain new q-integrals involving the generalized Heines hypergeometric function, generalized q-confluent hypergeometric function. Our main findings are capable of yielding a large number of new, interesting, and useful q-integrals, expansion formulas involving the hypergeometric and basic hypergeometric functions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved